MathSciNet Relay Station
MathSciNet bibliographic data
MR759653 28A33 (06E10 28A60)
Freniche, Francisco José The Vitali-Hahn-Saks theorem for Boolean algebras with the subsequential interpolation property. Proc. Amer. Math. Soc. 92 (1984), no. 3, 362–366.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement